# SDR ASAA0954436

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,313 hours, 3,019 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1696G0
- Condition: Faulty
- Location: Hf Comm
- Part time: 10,313 hours, 3,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 TRANSMITTER INOP.  RECEIVES OK.  ACCOMPLISHED HF SYSTEM BITE PROCEDURE PER AMM 23 11 00 810 801 WITH NO FAULTS FOUND.  UNABLE TO VERIFY DISCREPANCY AS A PRECAUTION REPLACED HF 1 R/T PER AMM 23 11 21 000 801 AND NR 1 ANTENNA COUPLER PER AMM 23 11 61 000 801.  PART NUMBER VERIFIED BY SEAMC.  VERIFICATION FLIGHT SUCCESSFUL.
